Alert archive / South Carolina / Flash Flood Warnings in 2019

Flash Flood Warning 7, NWS Wilmington, NC

September 5, 2019Georgetown County, South Carolina

NWS Wilmington, NC issued this flash flood warning at Sep 5, 2019, 2:28 PM EDT for Georgetown County, South Carolina. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2019, 2:28 PM EDT (18:28 UTC)
Expired
Sep 5, 2019, 4:30 PM EDT
In force
2 hr
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
None

County Georgetown County, SC

The radar

The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 2:47 PM EDTFLASH FLOOD1 E Georgetown, SCMEDIA REPORTS THAT FRONT STREET IN DOWNTOWN GEORGETOWN HAS STARTED TO FLOOD DUE TO HEAVY RAIN WITH WATER COVERING THE ROAD AND SIDEWALKS. VIDEO PROVIDED ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.5 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 813 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
813 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

879 
WGUS52 KILM 051828
FFWILM
SCC043-052030-
/O.NEW.KILM.FF.W.0007.190905T1828Z-190905T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
228 PM EDT Thu Sep 5 2019

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Eastern Georgetown County in northeastern South Carolina...

* Until 430 PM EDT.

* At 226 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Combination of heavy rain and ongoing coastal 
  flooding is leading to flooding in multiple areas in Georgetown. 
  Three to four inches of rain has fallen so far today and 
  additional rain is falling. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Georgetown, DeBordieu Colony, Pawleys Island, Plantersville,
  Graves, Litchfield Beach and Georgetown Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never drive your vehicle into areas where
the water covers the road. Flood waters are usually deeper than they
appear. Flowing water may be powerful enough to sweep vehicles off
the road.

A Flash Flood Warning means that dangerous flooding is imminent or
occurring.  Residents within the warned area should take immediate
precautions to protect life and property.

&&

LAT...LON 3335 7944 3366 7914 3361 7912 3359 7910
      3358 7910 3353 7906 3350 7907 3346 7910
      3338 7915 3325 7918 3320 7917

$$

19
1 follow-up statement
156 
WGUS72 KILM 052027
FFSILM

Flash Flood Statement
National Weather Service Wilmington NC
427 PM EDT Thu Sep 5 2019

SCC043-052033-
/O.EXP.KILM.FF.W.0007.000000T0000Z-190905T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Georgetown SC-
427 PM EDT Thu Sep 5 2019

...THE FLASH FLOOD WARNING FOR EASTERN GEORGETOWN COUNTY WILL EXPIRE
AT 430 PM EDT...

Rainfall rates have lessened reducing the threat for flash flooding. 
However, coastal flooding remains a hazard in the area.

LAT...LON 3335 7944 3366 7914 3361 7912 3359 7910
      3358 7910 3353 7906 3350 7907 3346 7910
      3338 7915 3325 7918 3320 7917

$$

ABE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 11:44 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 5, 11:44 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1144 AM EDT Thu Sep 5 2019

.SYNOPSIS...
Hurricane Dorian will pass east of the area late tonight before
accelerating to the northeast Friday. Dry weather is expected
for the weekend. A cold front may cross the area early to middle
of next week.

&&

.UPDATE...
925-850 mb helicity to remain elevated near the coast from
Horry county northward through morning, shifting north of Cape
Fear into afternoon. This to sustain isolated marine tornadoes,
capable of moving onshore, with 50-60 knots of ENE-NE wind at
2000 feet much of today. No significant forecast changes needed
to the morning updates.

&&

.NEAR TERM /THROUGH FRIDAY/...
The worst conditions associated With Dorian will occur late
this afternoon thru this evening and partially into the pre-dawn
Fri hours. The synoptic mid-level amplifying trof diving
southeast from the Upper Midwest, will force Dorian to
accelerate to the north this morning, and to the northeast later
this afternoon thru tonight and Fri. The veering to the
northeast will be the next critical element to Dorian's track. A
late turn to the northeast would spell a worse case scenario
with the possibility of Dorian's eye traversing the immediate
coast. At this time, model consensus keeps the eye over the
adjacent Atl waters, just beyond the local coastal waters. The
QPF has been updated with the difference from the previous QPF
showed slightly hier rainfall along and west of the I-95
corridor. This a result of Dorian's slight expansion of it's
wind and it's pcpn fields. Max temps today will likely stay in
the 70s with a few low 80s possible. If enough dry air is
entrained after Dorian's passage, this could result in a few
locations dropping into the upper 60s for tonights lows.

&&

.SHORT TERM /FRIDAY NIGHT/...
Mid-level trough responsible for shuffling Dorian northeast on Fri
lingers over the East coast through Sat before shifting east. Flat
flow aloft late Sat and Sat night will prevent any real reduction in
deep dry air across the area in the wake of Dorian, keeping the
forecast area rain free. In fact very little in the way of cloud
cover will be found across the region. Temperatures will run above
climo with northwest winds adding a bit of downslope component to
highs Sat.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Weak mid-level ridge lingers over the Southeast through the middle
of next week. Ridge is not really strong enough to prevent diurnal
convection, but a lack of moisture Sun/Mon will limit storm chances.
Increasing deep moisture Tue/Wed, as a backdoor cold front slips
into the area, will lead to an increase in storm coverage. Lack of
forcing means the bulk of the convection will be diurnally driven
with storms weakening around sunset.

-Low rainfall chances early next week will increase by the middle of
the week as a backdoor cold front moves in.

-Temperatures above climo Sun/Mon will be near climo Tue/Wed.

&&

.AVIATION /13Z THURSDAY THROUGH MONDAY/...
Hurricane Dorian is approaching with tropical/hurricane conditions
expected. Winds will increase throughout the day, peaking this
evening with hurricane gusts. Winds will shift to the northwest late
tonight as the storms begins to pull away.

Extended...Impacts from Hurricane Dorian likely to bring
MVFR/IFR/LIFR conditions to the area terminals thru Friday,
especially along the coast. VFR conditions expected late Friday
through the weekend.

&&

.MARINE...
Dorian's track will govern the area winds across the local
waters. The eye may at times partially track across the 20 nm
mark. Which would mean a partial of it's eye wall affecting the
area waters. See the latest online graphics and text devoted to
Dorian for specific winds and speeds at 1 hour increments. With
the eye staying along or just east of the 20 nm mark, winds will
back in time, ie. East to Northeast this afternoon, Northeast to
North this evening, and to Northwest late this evening and
overnight...signifying Dorian's eye has passed by. Windspeeds
will be strong tropical force with hurricane force in the bands
surrounding the eye wall. Significant seas will likely peak at
triple to quadruple overhead and possibly push 30 ft before all
is said and done. Shallow bathymetry areas like Frying Pan
Shoals, will limit significant seas. The outer and eventual
inner rainbands of Dorian will have the potential to produce
less than 1 nm visibility in heavy rain at times and also the
possibility of waterspouts given the increased low-level
helicity.

Offshore flow in the wake of Dorian will gradually veer to north-
northeast late Fri night into Sat. Weak gradient will allow the sea
breeze to become a more dominant feature over the weekend. Approach
of backdoor cold front next week enhances light onshore flow with
speeds increasing to 10 to 15 kt Mon. Seas 4 to 6 ft Fri night drop
under 4 ft by Sat with west-southwest wind wave being replaced by
east-southeast wind wave for Sun and Mon.

&&

.TIDES/COASTAL FLOODING...
The combined impacts of tides, incoming large waves, strong
onshore winds, and storm surge, will lead to coastal flooding
and noticeable erosion of sand, and dune overwash as Dorian
tracks up the Southeast coast. This in conjunction with periods
of heavy rainfall, will lead to flooding along the coast and
barrier islands, including some beach roads. The greatest
impacts will be around the times of high tide on Thursday, both
in the early afternoon and overnight after midnight. As Dorian
exits the area early Friday, strong offshore winds will produce
blowout tides especially during low tide Fri morning.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Hurricane Warning for SCZ054>056-058-059.
     Flash Flood Watch through Friday morning for SCZ017-023-024-
     032-033-039-054>056-058-059.
     Tropical Storm Warning for SCZ017-023-024-032-033-039.
     Storm Surge Warning for SCZ054-056.
     High Surf Advisory until 5 AM EDT Friday for SCZ054-056.
     Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
     High Rip Current Risk until 8 PM EDT this evening for SCZ054-
     056.
NC...Hurricane Warning for NCZ105>110.
     Flash Flood Watch through Friday morning for NCZ087-096-099-
     105>110.
     Tropical Storm Warning for NCZ087-096-099.
     Storm Surge Warning for NCZ106>108-110.
     High Surf Advisory until 5 AM EDT Friday for NCZ110.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108-110.
     High Rip Current Risk until 8 PM EDT this evening for NCZ106-
     108-110.
     High Surf Advisory until noon EDT Friday for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&

SYNOPSIS...ILM
UPDATE...MJC
NEAR TERM...DCH
SHORT TERM...III
LONG TERM...III
AVIATION...43
MARINE...DCH/III TIDES/COASTAL FLOODING...ILM
Hazardous weather outlook, Sep 5, 11:04 AM EDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
1104 AM EDT Thu Sep 5 2019

AMZ250-252-254-256-061515-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1104 AM EDT Thu Sep 5 2019

...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ087-SCZ017-023-024-032-039-061515-
Robeson-Marlboro-Darlington-Dillon-Florence-Williamsburg-
1104 AM EDT Thu Sep 5 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ110-SCZ054-056-061515-
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
1104 AM EDT Thu Sep 5 2019

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Tornado Watch.
   High Surf Advisory.
   Beach Hazards Statement.
   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ096-099-SCZ033-061515-
Bladen-Columbus-Marion-
1104 AM EDT Thu Sep 5 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ107-109-061515-
Inland New Hanover-Inland Brunswick-
1104 AM EDT Thu Sep 5 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Storm Surge Warning.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Warning.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ106-108-061515-
Coastal Pender-Coastal New Hanover-
1104 AM EDT Thu Sep 5 2019

...HIGH SURF ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Tornado Watch.
   High Surf Advisory.
   Beach Hazards Statement.
   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.
   Flash Flood Watch.
   Hurricane Warning.
   Storm Surge Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ105-SCZ055-058-059-061515-
Inland Pender-Inland Georgetown-Central Horry-Northern Horry-
1104 AM EDT Thu Sep 5 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 635 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 5, 12:34 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1234 PM EDT THU SEP 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     TORNADO          1 NNE BAYSHORE          34.31N  77.78W
09/05/2019                   NEW HANOVER        NC   SOCIAL MEDIA

            SHINGLES TORN AND TREES SNAPPED ON HIGHWAY 17 NEAR
            SCOTTS HILL.

&&

EVENT NUMBER ILM1900170

OLIVA
Local storm report, Sep 5, 1:03 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
103 PM EDT THU SEP 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      CASTLE HAYNE            34.35N  77.90W
09/05/2019                   NEW HANOVER        NC   AMATEUR RADIO

            SEVERE FLOODING IN CASTLE HAYNE ON HIGHWAY 117 IN FRONT
            OF THE IGA - WATER 2 FEET DEEP

&&

EVENT NUMBER ILM1900171

OLIVA
Local storm report, Sep 5, 1:05 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
105 PM EDT THU SEP 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     COASTAL FLOOD    1 NNE PAWLEY'S ISLAND   33.43N  79.12W
09/05/2019                   GEORGETOWN         SC   MEDIA

            MEDIA REPORTS TWO DUNES COMPROMISED ON PAWLEY'S ISLAND
            AND THE ROADWAY IS FLOODED WITH ANKLE TO KNEE DEEP WATER
            STILL RISING

&&

EVENT NUMBER ILM1900172

OLIVA
Local storm report, Sep 5, 1:31 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
131 PM EDT THU SEP 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     FUNNEL CLOUD     6 W ROCKY POINT         34.44N  77.98W
09/05/2019                   PENDER             NC   AMATEUR RADIO

            FUNNEL CLOUD SPOTTED AT CLARKS LANDING RD AND 210
            INTERSECTION

&&

EVENT NUMBER ILM1900173

OLIVA
Local storm report, Sep 5, 1:38 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
138 PM EDT THU SEP 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      1 SSE WINDEMERE         34.23N  77.84W
09/05/2019                   NEW HANOVER        NC   AMATEUR RADIO

            12 INCH DEEP WATER ON ROGERSVILLE RD - ALMOST
            IMPASSIBLE

&&

EVENT NUMBER ILM1900174

OLIVA
Local storm report, Sep 5, 1:56 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
156 PM EDT THU SEP 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     TORNADO          LITTLE RIVER            33.87N  78.64W
09/05/2019                   HORRY              SC   SOCIAL MEDIA

            SOCIAL MEDIA REPORTED TORNADO DAMAGE IN THE RIVER HILLS
            AREA OF LITTLE RIVER. THE TORNADO CAUSED ROOF DAMAGE,
            DAMAGED SIDING, DOWNED TREES, AND CAUSED A LARGE LIMB TO
            GO THROUGH THE WINDOW OF A VAN. PICTURES AVAILABLE
            ONLINE.

&&

EVENT NUMBER ILM1900175

21

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 2:54 AM EDTSpecial Weather StatementILMWilliamsburg66 min
Sep 5, 4:01 AM EDTTornado Warning Tornado observedILMHorry29 min
Sep 5, 4:10 AM EDTTornado WarningILMHorry35 min
Sep 5, 4:23 AM EDTTornado WarningILMHorry37 min
Sep 5, 4:55 AM EDTTornado WarningILMHorry20 min
Sep 5, 5:06 AM EDTTornado WarningILMHorry24 min
Sep 5, 5:18 AM EDTTornado WarningILMHorry27 min
Sep 5, 5:24 AM EDTTornado WarningILMHorry24 min
Sep 5, 5:58 AM EDTTornado WarningILMFlorence, Georgetown, Horry, Marion, Williamsburg28 min
Sep 5, 6:03 AM EDTFlash Flood WarningILMHorry4 hr
Sep 5, 6:47 AM EDTTornado WarningILMHorry12 min
Sep 5, 6:51 AM EDTTornado WarningILMHorry39 min
Sep 5, 7:25 AM EDTTornado WarningILMDillon, Horry, Marion50 min
Sep 5, 7:49 AM EDTTornado WarningILMHorry26 min
Sep 5, 8:12 AM EDTTornado WarningILMHorry33 min
Sep 5, 8:21 AM EDTFlash Flood WarningILMGeorgetown, Horry114 min
Sep 5, 9:19 AM EDTTornado WarningILMHorry26 min
Sep 5, 9:27 AM EDTFlash Flood WarningILMGeorgetown, Horry, Marion, Williamsburg2 hr
Sep 5, 9:37 AM EDTRiver Flood WarningILMDillon, Horry, Marion21 days
Sep 5, 9:37 AM EDTRiver Flood WarningILMDarlington, Florence5 days
Sep 5, 9:58 AM EDTTornado WarningILMHorry32 min
Sep 5, 10:06 AM EDTFlash Flood WarningILMHorry114 min
Sep 5, 3:29 PM EDTFlash Flood WarningILMGeorgetown, Horry9 hr
Sep 5, 7:57 PM EDTBeach Hazards StatementILMGeorgetown, Horry9 hr
Sep 5, 7:57 PM EDTRip Current StatementILMGeorgetown, Horry21 hr

Nearby

Flash Flood Warnings in South Carolina, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.